Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Lattice homomorphisms induced by group homomorphisms


Author: Donald G. Higman
Journal: Proc. Amer. Math. Soc. 2 (1951), 467-478
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0041138-X
MathSciNet review: 0041138
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [R] Baer 1. Duality and commutativity of groups, Duke Math. J. vol. 5 (1939) pp. 824-838. MR 0000626 (1:104f)
  • [M] Suzuki 1. On the L-homomorphisms of finite groups, Trans. Amer. Math. Soc. vol. 70 (1951) pp. 372-386. MR 0039718 (12:587a)
  • [P] M. Whitman 1. Groups with a cyclic group as lattice homomorph, Ann. of Math. vol. 49 (1948) pp. 347-351. MR 0023825 (9:409g)
  • [G] Zappa 1. Determinazione dei gruppi finiti in omomorfismo strutturale con un gruppo ciclico, Rendiconti del Seminario Matematico della Università di Padova vol. 18 (1949) pp. 140-162. MR 0031478 (11:156f)
  • 1. -2. Sulla condizione perchè un omomorfismo ordinario sia anche un omomorfismo strutturale, Giornale di Matematiche di Battaglini (4) vol. 78 (1949) pp. 182-192. MR 0032638 (11:322a)
  • [H] Zassenhaus 1. Lehrbuch der gruppentheorie, 1937.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0041138-X
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society